Percogesic Aspirin Free Analgesic 24 Tablets
(6 Epinions reviews)
Epinions Product Rating:
Percogesic - Great pain reliever
Jan 17, 2003
Review by Kathy Benton
Rated a Very Helpful Review
Pros:Works well on my back pain and they are easy to swallow tablets.
The Bottom Line: If it can work on my bad back, I'm sure it can help you too.
I have problems with lower back pain and have tried just about everything on the market, from pills to creams, to help alleviate the pain when it gets too bad. My doctor has recommended that I see an orthopedic, but without insurance on me, we can't afford it, so I just live with it.
Recommend this product?
A couple of years ago, a pharmacist recommended I try Percogesic when I was searching through the vast array of pain medicines on the shelf. I had never heard of it before and he told me that it should work better on my back pain than ibuprofen would, I figured I would give it a try.
What is Percogesic used for?
According to the bottle, it is for the temporary relief of minor aches and pains associated with headaches, muscle aches, backaches, premenstrual and menstrual cramps, colds, flu, toothaches, minor arthritis pain and fever. Percogesic is aspirin-free also, so people who have a sensitivity to aspirin can take it without worry.
Does it work?
Percogesic claims to be enhanced relief of pain and I have to tell you, it does a pretty good job, these coated tablets are very easy to swallow too. I have used it for my back pain and it does help it, sometimes I will still have some minor pain, but it's more of a discomfort than anything else, but for the most part it does help it. When my back pain is really bad, I will use Icy Hot along with the Percogesic, they work great together. I have also used it for toothaches, and it works very well for that, the pain was gone within about 20 minutes or so, the same for muscle aches and cramps. I have not tried it for headaches, since most of my headaches are sinus headaches and I take a completely different medicine for that, but if it works well for regular muscle aches, I can only imagine that it would work well on headaches.
According to the directions on the bottle, Percogesic can be taken by children 12 and older.
Children 12 years of age to adult can take 1 or 2 tablets every 4 hours, with the maximum daily dose being 8 tablets.
With my back pain I will take the maximum dosage of 2 tablets and within about 20 minutes I will start to feel relief. It says you can take it every 4 hours but I have found the relief seems to last closer to 6 hours before I have to take more. Normally I take it at night and one dose will last me through the night.
There are only two active ingredients in Percogesic. Each coated tablet contains 325 mg Acetaminophen and 30 mg of Phenyltoloxamine Citrate.
It seems to have the standard warning that most pain relievers have, may cause drowsiness, excitability in children, avoid alcohol while taking it, and check with your doctor before taking if you are pregnant or are on any other medications.
Like all medications, Percogesic does have a downside. Percogesic does make me tired and I sometimes get that spaced out feeling, similar to what Benadryl makes me feel. If pain medicine easily makes you tired, this will too, this stuff will knock my husband out, but most pain medicines are this way for him.
Is it expensive?
Well, not really any more expensive than most pain relievers, we got a bottle of 90 coated tablets for about $8 and for the relief it provides, I think it's worth it since a bottle will last a long time.
If you've tried all the pain medicines out there with no results, why not give Percogesic a try? If it can work on my bad back, I'm sure it can help you too.
Percogesic is distributed by Medtech in Jackson, WY 83001 and they have a toll-free phone number for any questions, 1-800-443-4908.
Read all comments (3)
Share this product review with your friends
Health Personal Care Home Garden Beauty Products Toys Store Categories Store home Bath Body Body Washes Shower Gel Business Material Clothing, Shoes A...
SUPER MEDICAL SUPPLY Aspirin Chewable Tablets ASPIRIN 81MG CHEW ORANGE 36/BT Helps relieve pain associated with headaches, muscle aches, arthritis, cr...
Commissary pack of aspirin for relief of minor headache, neuralgia, and minor muscular aches. Each aspirin tablet contains 325mg Aspirin. Sold by the ...
Designed to treat light to moderately strong states of pain and fever Great for headaches, toothaches, period pains, inflammation-related pain and fev...
Aspirin, Tablet, Count 50 x 2, Package Type Packet, Size 325mg, Flavor None, Formula Aspirin, Includes Spanish Labeling Where Possible, Package Quanti...
First Aid Only J416 Non-Aspirin - 250 2-Packs - 500 Tablets Per Dispenser Box Description Comparable to Tylenol our non-aspirin tablets provide fast t...
Bayer Corporation 12408 Features: -Tablet.-Pain relievers / medicines are packaged for first aid stations and kit replenishment.-Packaged for individu...
Aspirin, Tablet, Count 125 x 2, Package Type Packet, Size 325mg, Flavor None, Formula Aspirin, Includes Spanish Labeling Where Possible, Package Quant...
Bayer(r) Aspirin, Tablet, Count 100 X 2, Package Type Packet, Size 325mg, Flavor None, Formula Aspirin, Package Quantity 200
Aspirin 5 grain, 250 2-packs, 500 tablets per dispenser box Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain ...